# SDR DALA2015122407844

- Difficulty date: September 24, 2015
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 62,529 hours, 44,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 529770-14 FUSELAGE, SKIN, BS 1380 AND L13R-L14R, CRACKED.
